Distributed model predictive control of linear systems with persistent disturbances

Trodden, P. and Richards, A. (2010) Distributed model predictive control of linear systems with persistent disturbances. International Journal of Control, 83 (8). 1653 - 1663. ISSN 0020-7179

Abstract

Metadata

Authors/Creators:
  • Trodden, P.
  • Richards, A.
Copyright, Publisher and Additional Information: © 2010 Taylor & Francis. This is an author produced version of a paper subsequently published in International Journal of Control. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: linear systems; distributed control; constrained control
Dates:
  • Published: August 2010
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 05 Oct 2015 15:46
Last Modified: 28 Mar 2018 14:37
Published Version: http://dx.doi.org/10.1080/00207179.2010.485280
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/00207179.2010.485280

Share / Export

Statistics